# SDR DALA13012366305

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 99,326 hours, 12,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1220 RT TENSION TIE PLATE FOUND FASTENERS WITH SHORT EDGE MARGINS.   REMOVED AND NEW TENSION TIE PLATE INSTALLED IAW DWG:65B09631, SHEET 16, REV G.
